Alert archive / Oregon / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 13, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at May 19, 2006, 3:40 PM PDT for Morrow County, Oregon. It was in force for 65 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2006, 3:40 PM PDT (22:40 UTC)
- Expired
- May 19, 2006, 4:45 PM PDT
- In force
- 65 min
- Issued by
- NWS Pendleton, OR
- Area
- Counties, with a storm outline in the text
County Morrow County, OR
The radar
The Pendleton radar (KPDT), 74 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:54 PM PDT | HAIL 0.75 | Boardman, OR | PENNY SIZED HAIL REPORTED. |
| May 19, 4:00 PM PDT | TSTM WND DMG | 10 Sw Boardman, OR | DOWNBURST SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. NATIONAL WEATHER SERVICE SERVICE ASSMT. |
| May 19, 4:00 PM PDT | TSTM WND DMG | 10 Sw Boardman, OR | POSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. |
| May 19, 4:00 PM PDT | TSTM WND GST 117 | 10 Sw Boardman, OR | MEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT. |
| May 19, 4:00 PM PDT | TSTM WND GST 117 | Boardman, OR | MEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT. |
| May 19, 4:00 PM PDT | HAIL 1.75 | 10 Sw Boardman, OR | AT COAL PLANT |
| May 19, 4:00 PM PDT | TORNADO | 10 Sw Boardman, OR | POSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. |
| May 19, 4:05 PM PDT | TORNADO | 2 E Boardman, OR | POSSIBLE TORNADO WITNESSED BY TRAVELER. FUNNEL CAME HALF WAY TO THE GROUND WITH DEBRIS. TRACTOR TRAILER BLOWN OFF I-84. |
| May 19, 4:10 PM PDT | TSTM WND GST 69 | 2 Sw Irrigon, OR | SUSTAINED WIND 36 MPH WITH GUST TO 69 MPH. |
| May 19, 4:15 PM PDT | TSTM WND DMG | 15 Sw Hermiston, OR | 10,000 TREES DOWN AT THE POTLACH TREE FARM ALONG MILE MARKER 171 ON I-84. WINDS ESTIMATED AT 70-80 MPH. |
| May 19, 4:15 PM PDT | TSTM WND GST 73 | 2 S Irrigon, OR | SUSTAINED WIND 35 MPH WITH A GUST TO 73 MPH |
| May 19, 4:25 PM PDT | TSTM WND GST 73 | 1 Sw Irrigon, OR | MEASURED WIND GUST OF 73 MPH. |
| May 19, 4:30 PM PDT | TSTM WND GST 40 | N Boardman, OR | |
| May 19, 4:30 PM PDT | HAIL 0.25 | N Boardman, OR | |
| May 19, 4:50 PM PDT | TSTM WND DMG | N Boardman, OR | TIN ROOFING RIPPED OFF OF SMALL EXTENSION OF BUILDING. LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:23 PM PDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KPDT 192241
SVRPDT
ORC049-192345-
/O.NEW.KPDT.SV.W.0013.060519T2240Z-060519T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
340 PM PDT FRI MAY 19 2006
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORROW COUNTY IN NORTHEAST OREGON
* UNTIL 445 PM PDT
* AT 338 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CECIL...OR ABOUT
35 MILES SOUTHWEST OF HERMISTON...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOARDMAN BY 425 PM PDT
THIS INCLUDES INTERSTATE 84 BETWEEN MILE MARKERS 151 AND 178.
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 70 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
LAT...LON 4581 11997 4564 11999 4550 11999 4560 11945
4591 11945
$$
781 follow-up statement
000
WWUS56 KPDT 192349
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
447 PM PDT FRI MAY 19 2006
ORC049-192357-
/O.EXP.KPDT.SV.W.0013.000000T0000Z-060519T2345Z/
MORROW OR-
447 PM PDT FRI MAY 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORROW COUNTY
EXPIRED AT 445 PM PDT...
THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA AND IS NO LONGER
A THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FRIDAY
EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON.
LAT...LON 4581 11997 4564 11999 4550 11999 4560 11945
4591 11945
$$
RSCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:20 PM PDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 19, 2:20 PM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
220 PM PDT FRI MAY 19 2006
.SHORT TERM...LATEST RADAR WAS SHOWING CONVECTION FIRING ACROSS
CENTRAL AND EASTERN OREGON WITH SEVERE WEATHER ACROSS BOTH AREAS.
DAYTIME HEATING OVER EASTERN OREGON AND WITH THE APPROACH OF A
STRONG UPPER LEVEL JET OVER CENTRAL OREGON...BOTH WERE HELPING TO
PRODUCE AREAS OF THUNDERSTORMS WHICH IS EXPECTED TO CONTINUE INTO
THE EVENING. THUS A TSTORM WATCH BOX IS IN EFFECT UNTIL 04Z ACROSS
THE ENTIRE AREA FOR LARGE HAIL AND DAMAGING WINDS. AFTER SUNSET THE
STORMS SHOULD WEAKEN. HOWEVER...WITH AN INTENSE LOW PRESSURE SYSTEM
OFF THE N CA COAST TONIGHT AND SATURDAY...EXPECT SHOWERS TO CONTINUE
WITH ANOTHER ROUND OF CONVECTION EXPECTED FOR SATURDAY AFTERNOON
ALTHO IT SHOULD BE LESS STRONG. IN ADDITION...COOLER AIR SHOULD
FILTER INTO THE REGION AND AFTERNOON TEMPERATURES WILL BE
NOTICEABLY COOLER. LITTLE CHANGE IS EXPECTED SUNDAY AS THE LOW
PRESSURE SYSTEM DRIFTS TOWARD THE COAST PUMPING MOISTURE NORTH AND
INTO THE TWO STATE AREA INCREASING PCPN CHANCES ONCE AGAIN.
.LONG TERM...MONDAY THROUGH FRIDAY...AN UNSETTLED WEATHER PATTERN
WILL PERSIST THROUGH THE EXTENDED PERIOD WITH AN UPPER TROUGH
LINGERING OFF THE COAST. THIS WILL KEEP A MOIST AND SOMEWHAT
UNSTABLE SOUTHERLY FLOW OVER THE REGION ON MONDAY...WHICH WILL
GRADUALLY BECOME MORE SOUTHWEST TO WEST AND LESS UNSTABLE AS THE
WEEK PROGRESSES. AT FIRST THE SOUTHERLY FLOW ON MONDAY WILL KEEP THE
ATMOSPHERE UNSTABLE...BUT THEN TEMPERATURES WILL COOL DOWN WITH
MAINLY JUST SHOWERS AFTER MONDAY AS THE FLOW BEING MORE WESTERLY
RATHER THAN SOUTHERLY. WILL KEEP A MENTION OF A SLIGHT CHANCE TO
CHANCE OF SHOWERS EACH DAY IN THE FORECAST THROUGH NEXT FRIDAY. WILL
ALSO A MENTION OF A SLIGHT CHANCE OF THUNDERSTORMS FOR MONDAY.
TEMPERATURES WILL COOL DOWN TO NEAR NORMAL BY FRIDAY. 88
&&
.AVIATION...ACTIVE CONDITIONS WITH THUNDERSTORMS ALL OVER THE PLACE
THIS EVENING. THE THUNDERSTORMS WILL BE MAINLY CONCENTRATED ALONG
TWEB ROUTE 368 FROM KDLS-KRDM-KLKV AND TAF SITES KRDM...KDLS AND
KYKM THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO THE OTHER TAF SITES AND TWEB ROUTES THIS EVENING. BRIEF HEAVY
RAIN AND/OR HAIL MAY CAUSE CONDITIONS TO BECOME MVFR OR IFR AT
TIMES. IN ADDITION STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS. THE THUNDERSTORMS WILL DECREASE IN
COVERAGE AND INTENSITY AROUND DUSK THIS EVENING. CONDITIONS WILL
IMPROVE ON SATURDAY...BUT THERE WILL STILL BE SHOWERS AND ISOLATED
THUNDERSTORMS POSSIBLE. 88
&&
.HYDROLOGY...HYDROLOGY...SNOWMELT CONTINUES ACROSS THE HIGHER
ELEVATIONS...GENERATING HIGH WATER LEVELS ACROSS MOST AREAS. A FLOOD
WARNING IS IN EFFECT FOR THE NACHES RIVER NEAR NACHES AND NEAR
CLIFFDELL. HAVE A CONCERN ABOUT RAINFALL ON TOP OF SNOWMELT RISES
ACROSS PORTIONS OF FAR EASTERN OREGON. THE IMNAHA RIVER IS FORECAST
TO REACH FLOOD STAGE BY LATE FRIDAY NIGHT...AND ANY RAINFALL IN THE
THE RIVER BASIN COULD ADD TO THE RISE. THUS...HAVE UPGRADED TO A
FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA. WILL ALSO HAVE TO
MONITOR THE GRANDE RONDE RIVER AT TROY...ALTHOUGH SIGNIFICANT
FLOODING IS NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 58 78 54 76 / 50 30 30 30
ALW 61 80 56 79 / 50 30 30 30
PSC 61 84 54 81 / 40 20 20 20
YKM 58 78 54 79 / 40 20 20 30
HRI 58 82 53 81 / 40 20 20 20
ELN 54 76 53 73 / 40 30 20 30
RDM 49 72 47 71 / 50 30 30 40
LGD 54 75 52 75 / 50 30 30 30
5J0 52 76 50 77 / 50 30 30 30
DLS 56 78 55 77 / 50 20 20 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
...FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA IN WALLOWA
COUNTY (ORC063).
WA...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
...FLOOD WARNING FOR THE NACHES RIVER NEAR NACHES AND NEAR
CLIFFDELL IN YAKIMA COUNTY (WAC077).
&&
TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/88/88Hazardous weather outlook, May 19, 2:45 PM PDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
245 PM PDT FRI MAY 19 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-201200-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
245 PM PDT FRI MAY 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SLIGHT RISK FOR SEVERE THUNDERSTORMS
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, NORTHWEST BLUE MOUNTAINS, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
THE BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN
GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
CENTRAL CASCADES OF WASHINGTON, EAST SLOPES OF THE SOUTHERN
CASCADES OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, EASTERN
COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON, CENTRAL
OREGON
FLOOD WARNING
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY
SEVERE THUNDERSTORM WATCH 364 IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR ALL OF CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH
CENTRAL AND SOUTHEAST WASHINGTON FOR LARGE HAIL AND DAMAGING WINDS.
MOIST SOUTHERLY FLOW...ALONG WITH AN UNSTABLE ATMOSPHERE AND
FAVORABLE WINDS IN THE LOWER AND MIDDLE LEVELS OF THE ATMOSPHERE
WILL CREATE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF
THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN OREGON
AND SOUTHEAST WASHINGTON...WITH THE STRONGER STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO
ONE INCH IN DIAMETER...AND LOCALLY HEAVY RAIN.
UNSEASONABLY WARM TEMPERATURES HAVE RESULTED IN RAPID SNOWMELT AT
HIGHER ELEVATIONS...CREATING HIGH WATER CONDITIONS ACROSS THE
VALLEY RIVER BASINS IN CENTRAL WASHINGTON AND EASTERN OREGON. A
FLOOD WARNING IS IN EFFECT FOR THE NACHES AND IMNAHA RIVERS. REFER
TO PDXFLWPDT WGUS76 KPDT FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FLOOD WARNING THROUGH SUNDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY
THUNDERSTORMS SATURDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF
OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN GILLIAM
COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THE NEXT IN A SERIES OF WAVES WILL CROSS THE REGION...BRINGING
ANOTHER ROUND OF THUNDERSTORMS. THE STORMS ARE NOT EXPECTED TO
BECOME STRONG OR SEVERE. SNOWMELT FLOODING WILL CONTINUE ALONG THE
NACHES AND IMNAHA RIVERS THROUGH SUNDAY. EXPECT UNSETTLED WEATHER TO
LINGER THROUGH EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING FOR
LARGE HAIL AND DAMAGING WINDS.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Local storm report, May 19, 12:29 PM PDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1229 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 1 N LA GRANDE 45.32N 118.09W
05/19/2006 E0.25 INCH UNION OR TRAINED SPOTTER
PEA SIZE HAIL...1/2 INCH RAIN IN 20 MINUTES
&&
RCLocal storm report, May 19, 12:48 PM PDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1248 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL LA GRANDE 45.33N 118.09W
05/19/2006 E1.00 INCH UNION OR PUBLIC
&&
RCLocal storm report, May 19, 2:16 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
216 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL MAUPIN 45.18N 121.08W
05/19/2006 E0.75 INCH WASCO OR PUBLIC
&&
JASLocal storm report, May 19, 3:00 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 4 NNW GRASS VALLEY 45.42N 120.81W
05/19/2006 E70 MPH SHERMAN OR TRAINED SPOTTER
TREE BRANCHES DOWN. POWER OUTAGE.
&&
JASLocal storm report, May 19, 3:35 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
335 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL TOLLGATE 45.77N 118.08W
05/19/2006 E0.75 INCH UMATILLA OR PUBLIC
TOLLGATE STORE REPORTED HAIL UP TO PENNY SIZE THAT
COVERED THE GROUND. RAINFALL AMOUNTS HEAVY BUT AMOUNT
UNKNOWN. NEARBY TRAINED SPOTTER UM-12 REPORTED 1 INCH OF
RAIN IN 1/2 HOUR. WINDS WERE GUSTY BUT WIND NOT SEVERE OR
DAMAGING.
&&
RCLOUTThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:40 PM PDT | Severe Thunderstorm Warning | PDT | Deschutes | 65 min |
| May 19, 12:08 PM PDT | Severe Thunderstorm Warning | PDT | Union | 67 min |
| May 19, 12:49 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla | 40 min |
| May 19, 1:53 PM PDT | Severe Thunderstorm Warning | PDT | Wasco | 47 min |
| May 19, 1:55 PM PDT | Severe Thunderstorm Warning | PDT | Wallowa | 65 min |
| May 19, 2:25 PM PDT | Severe Thunderstorm Warning | PDT | Sherman | 65 min |
| May 19, 2:25 PM PDT | Severe Thunderstorm Warning | PDT | Sherman | 65 min |
| May 19, 2:52 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam | 53 min |
| May 19, 3:51 PM PDT | Tornado Warning | PDT | Morrow | 39 min |
| May 19, 4:11 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla | 64 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.